RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Heintz, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1113
Abstract pages:77
Full texts:26

http://www.mathnet.ru/eng/person72923
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. T. Krick, A. O. Slissenko, P. Solernó, J. Heintz, “Construction of a shortest path around semi-algebraic obstacles in the plane”, Zap. Nauchn. Sem. LOMI, 192 (1991),  163–173  mathnet  mathscinet  zmath; J. Math. Sci., 70:4 (1994), 1944–1949
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020